메뉴 건너뛰기




Volumn 54, Issue 1, 1996, Pages 961-963

Convexity and the translational-invariance constraint on the exchange-correlation functional

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0004632355     PISSN: 10502947     EISSN: 10941622     Source Type: Journal    
DOI: 10.1103/PhysRevA.54.961     Document Type: Article
Times cited : (2)

References (11)
  • 9
    • 85037254606 scopus 로고    scopus 로고
    • Int. J. Quantum Chem. (to be published)
    • D. P. Joubert, Int. J. Quantum Chem. (to be published).
    • Joubert, D.P.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.